# SDR AALA202108124591

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 67,174 hours, 25,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Frm 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT BRACKET AT FR 32 UNDER FORWARD SIDE OF FLOOR PANEL 231VF BROKEN. REPLACED SUPPORT BRACKET PER SRM 51-42-11.
